# SDR ABXA9700922

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99116444
- Condition: Cracked
- Location: Ws 172
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT WING LEADING EDGE RIB AT STA 172 CRACKED.  CUTOUT CRACKED SECTION OF RIB, AND REPAIRED IAW ABX REA D957-19252.
